# SDR SIMA20160501001

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 36,891 hours, 32,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING UPPER AFT EXIT LIGHT INOPERATIVE.  R & R OVERWING UPPER AFT EXIT LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
